# SDR AALA20160212013

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 11,988 hours, 1,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EPAS & ARMING OPERATIONAL CHECK FAILED.  REPLACED MODE SELECT SWITCH.  ACFT IN BASE MX.
